Publicaties van René Swarttouw:


  1. The Contiguous Function Relations for the Basic Hypergeometric Series, Journal of Mathematical Analysis and Applications 148, (1990) pp. 151-159.

  2. (met T.H. Koornwinder) q-Analogues of the Fourier and Hankel Transforms, Transactions of the American Mathematical Society 333, (1992), pp. 445-461.

  3. An Addition Theorem and some Product Formulas for the Hahn-Exton q-Bessel Functions, Canadian Journal of Mathematics 44, (1992), pp. 867-879.

  4. (met R. Koekoek) The Askey-scheme of hypergeometric orthogonal polynomials and its q-analogue, Report 94-05 (1994), Delft University of Technology, Faculty TWI.

  5. (met H.G. Meijer) A q-Analogue of the Wronskian and a second solution of the Hahn-Exton q-Bessel Difference Equation, Proceedings of the American Mathematical Society 120, (1994), pp. 855-864.

  6. (met H.T. Koelink) On the zeros of the Hahn-Exton q-Bessel Function and Associated q-Lommel Polynomials, Journal of Mathematical Analysis and Applications, 186, (1994), pp.690-710.

  7. (met H.T. Koelink) A q-Analogue of Graf's Addition Formula for the Hahn-Exton q-Bessel Function, Journal of Approximation Theory 81, (1995), pp. 260-273.

  8. A computer implementation of the Askey-Wilson scheme, Technical Report, no. 13 (1997), Research Institute for Applications of Computer Algebra (RIACA).

  9. (met R. Koekoek) The Askey-scheme of hypergeometric orthogonal polynomials and its q-analogue, Report 98-17 (1998), Delft University of Technology, Faculty TWI.



Laatst aangepast: 13 juli 2004